# SDR SWAA2022012884619

- Difficulty date: June 30, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N755SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27871
- Aircraft time: 63,236 hours, 36,810 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Broken
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING PANEL 551GB OUTBOARD ATTACH ANGLE BROKEN AT FORWARD ATTACH POINT. / REMOVED AND REPLACED LEFT WING PANEL 551GB OUTBOARD ATTACH CNGLE IAW SRM 51-40-02 AND DWG 115A2001 REV -
